# SDR IPXA10659895

- Difficulty date: May 3, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351114
- Condition: Misrepaired
- Location: Bs 434-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NO 303-F1-09 FUSELAGE SKIN AT BETWEEN STA 434-453 AND S25R - 26R AREA EXISTING REPAIR PATCH WAS FOUND AND DOES NOT CORRELATE TO A SRM.  SURVEY SEQ NO 303-F1-09 FX SKIN AT BTN STA434-453 & STR25R-26R AREA SKIN REPAIRED IAW RS R53-31-36726 & EO B767-5330-37811, ORG MATL CLAD2024T3-0.160" MACHINED SKIN, 0.063" AT TRIM OUT AREA, FINAL CUTOUT SIZE IS 1.1" X 2.2" THIS REPAIR IS TIME LIMITED TO 30000 TOTAL FLIGHT CYCLES. REPAIR SIZE IS 12.625" X 12.375"
